BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
Complex Positive Definite Functions on Strips

Participants in the publication
Jorge Buescu (Author)
Dep. Matemática
CMAFcIO - Centro de Matemática, Aplicações Fundamentais e Investigação Operacional
A. C. Paixão (Author)
A. Symeonides (Author)

Scope
International

Refereeing
Yes

Date of Publication
2016-01-02

Institution
FACULDADE DE CIÊNCIAS DA UNIVERSIDADE DE LISBOA

Where published
Complex Analysis and Operator Theory

Publication Identifiers
ISSN - 1661-8254
eISSN - 1661-8262

Publisher
Springer Science and Business Media LLC

Volume
11
Number
3

Number of pages
22
Starting page
627
Last page
649

Document Identifiers
DOI - https://doi.org/10.1007/s11785-015-0527-y
URL - http://dx.doi.org/10.1007/s11785-015-0527-y

Rankings
Web Of Science Q2 (2015) - 0.663 - Mathematics


Export

APA
Jorge Buescu, A. C. Paixão, A. Symeonides, (2016). Complex Positive Definite Functions on Strips. Complex Analysis and Operator Theory, 11, 627-649. ISSN 1661-8254. eISSN 1661-8262. http://dx.doi.org/10.1007/s11785-015-0527-y

IEEE
Jorge Buescu, A. C. Paixão, A. Symeonides, "Complex Positive Definite Functions on Strips" in Complex Analysis and Operator Theory, vol. 11, pp. 627-649, 2016. 10.1007/s11785-015-0527-y

BIBTEX
@article{41630, author = {Jorge Buescu and A. C. Paixão and A. Symeonides}, title = {Complex Positive Definite Functions on Strips}, journal = {Complex Analysis and Operator Theory}, year = 2016, pages = {627-649}, volume = 11 }